# SDR REXA2017091501004

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 21,952 hours, 14,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BOTH BATTERY PACKS AND BATTERY CHARGER NR 5 IAW AMM 33-51-17.
